# SDR FDEA201407241952

- Difficulty date: July 24, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 71,958 hours, 17,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Light
- Condition: False Activation
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

AFTER PUSHBACK, LEVEL 1 ALERT FOR EMERGENCY LIGHTS DISARMED.  SWITCH POSITION WAS IN ARM.  TROUBLESHOT, NO FAULTS FOUND WITH NR 1 DEU  OR EMERGENCY LIGHT SWITCH ON OVERHEAD PANEL. NO 30 DAY HISTORY, SYSTEM OK FOR SERVICE.
